American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Howard M Thompson. Multiplier ideals of monomial space curves. Proc. Amer. Math. Soc. Ser. B 1 (2014) 33-41.
Abstract, references, and article information
View Article: PDF

[2] S. Allen Broughton and Aaron Wootton. Exceptional automorphisms of (generalized) super elliptic surfaces. Contemporary Mathematics 629 (2014) 29-42.
Book volume table of contents   
View Article: PDF

[3] S. Allen Broughton. Superelliptic surfaces as $p$-gonal surfaces. Contemporary Mathematics 629 (2014) 15-28.
Book volume table of contents   
View Article: PDF

[4] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[5] A. V. Jayanthan and Hema Srinivasan. Periodic occurrence of complete intersection monomial curves. Proc. Amer. Math. Soc. 141 (2013) 4199-4208.
Abstract, references, and article information   
View Article: PDF

[6] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[7] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[8] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[9] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[10] Takafumi Shibuta. Irreducibility criterion for algebroid curves. Math. Comp. 82 (2013) 531-554.
Abstract, references, and article information   
View Article: PDF

[11] Satoru Fukasawa, Masaaki Homma and Seon Jeong Kim. Rational curves with many rational points over a finite field. Contemporary Mathematics 574 (2012) 37-48.
Book volume table of contents   
View Article: PDF

[12] E. Fortuna, P. Gianni and B. Trager. Ideals of curves given by points. Contemporary Mathematics 572 (2012) 71-87.
Book volume table of contents   
View Article: PDF

[13] L. X. Châu Ngô, J. Rafael Sendra and Franz Winkler. Classification of algebraic ODEs with respect to rational solvability. Contemporary Mathematics 572 (2012) 193-210.
Book volume table of contents   
View Article: PDF

[14] Enrico Carlini and Adam Van Tuyl. Star configuration points and generic plane curves. Proc. Amer. Math. Soc. 139 (2011) 4181-4192. MR 2823063.
Abstract, references, and article information   
View Article: PDF

[15] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[16] A. B. Korchagin and G. M. Polotovskiĭ. On arrangements of plane real quintics with respect to a pair of lines. St. Petersburg Math. J. 21 (2010) 231-244. MR 2549453.
Abstract, references, and article information   
View Article: PDF

[17] S. Yuzvinsky. A new bound on the number of special fibers in a pencil of curves. Proc. Amer. Math. Soc. 137 (2009) 1641-1648. MR 2470822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antonio F. Costa and Hugo Parlier. On Harnack's theorem and extensions: A geometric proof and applications. Conform. Geom. Dyn. 12 (2008) 174-186. MR 2448264.
Abstract, references, and article information   
View Article: PDF

[20] Paola Bonacini. On the plane section of an integral curve in positive characteristic. Proc. Amer. Math. Soc. 136 (2008) 2289-2297. MR 2390494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rosario Strano. Biliaison classes of curves in ${\mathbf{P}}^{3}$. Proc. Amer. Math. Soc. 132 (2004) 649-658. MR 2019939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Claire Moura. Local intersections of plane algebraic curves. Proc. Amer. Math. Soc. 132 (2004) 687-690. MR 2019943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christina Birkenhake and Hannes Wilhelm. Humbert surfaces and the Kummer plane. Trans. Amer. Math. Soc. 355 (2003) 1819-1841. MR 1953527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anita Buckley and Marina Zompatori. Linear systems of plane curves with a composite number of base points of equal multiplicity. Trans. Amer. Math. Soc. 355 (2003) 539-549. MR 1932712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gunnar Fløystad and Mark L. Green. The information encoded in initial ideals. Trans. Amer. Math. Soc. 353 (2001) 1427-1453. MR 1806734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anatoly B. Korchagin. Restrictions on arrangements of ovals of projective algebraic curves of odd degree. Proc. Amer. Math. Soc. 129 (2001) 363-370. MR 1707523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2